Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26873
Title: Multiplicative structures for Koszul algebras
Authors: Buchweitz, R-O
Green, EL
Snashall, N
Solberg, O
First Published: Dec-2008
Citation: QUARTERLY JOURNAL OF MATHEMATICS, 2008, 59 (4), pp. 441-454
DOI Link: 10.1093/qmath/ham056
ISSN: 0033-5606
eISSN: 1464-3847
Links: http://hdl.handle.net/2381/26873
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.